# SDR FDEA201103181073

- Difficulty date: March 18, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT STA 1380 S-25R TO S27R, FRAME INBD CHORD GOUGED AND BARE METAL AFT CARGO DOOR CUTOUT, STA 1380 S-25R TO S-27R REPAIR COMPLIED WITH EA   F-5310-146264. REF FAA FORM 8100-9 DATED MARCH 14, 2011.  CLASSIFIED MAJOR REPAIR.
